RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shkol'nik, S M

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:47
Abstract pages:261
Full texts:118

http://www.mathnet.ru/eng/person40657
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/219928

Publications in Math-Net.Ru
1988
1. A. V. Nagaev, S. M. Shkolnik, “Some Properties of Close to Normal Symmetric Stable Distributions”, Teor. Veroyatnost. i Primenen., 33:1 (1988),  150–154  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:1 (1988), 139–144  isi
1985
2. A. V. Nagaev, S. M. Shkol'nik, “A family of probability distributions”, Mat. Zametki, 37:4 (1985),  594–598  mathnet  mathscinet  zmath; Math. Notes, 37:4 (1985), 328–330  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021